Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Someone else's IB post on here got me thinking, what is the reason (chemical?) behind the accutane IB?

Your body is beginning to see levels of Vitamin A that it hasn't seen before. How does this result in acne that is temporarily worse than what you had pre-accutane? Does the iso (vitamin A) physically cause the skin to push out the bacteria and sebum plugs that are way down in the skin and wouldn't have come out otherwise?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×